The characteristic polynomial of a random permutation matrix at different points

Dang, Kim and Zeindler, D. (2014) The characteristic polynomial of a random permutation matrix at different points. Stochastic Processes and their Applications, 124 (1). pp. 411-439. ISSN 0304-4149

Full text not available from this repository.

Abstract

We consider the logarithm of the characteristic polynomial of random permutation matrices, evaluated on a finite set of different points. The permutations are chosen with respect to the Ewens distribution on the symmetric group. We show that the behavior at different points is independent in the limit and are asymptotically normal. Our methods enable us to study also the wreath product of permutation matrices and diagonal matrices with i.i.d. entries and more general class functions on the symmetric group with a multiplicative structure.

Item Type:
Journal Article
Journal or Publication Title:
Stochastic Processes and their Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
70755
Deposited By:
Deposited On:
12 Sep 2014 09:14
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Feb 2020 07:17